Groin discomfort, itchy anus, redness on scrotum. Using anti fungal cream, discomfort on sweating. Causes?
Hello Doctor, For arround 6 weeks now i feel uncomfortable in the groin area and an itchy anus . Scotrum is always red although i v been prescribed a 3 in 1 cream (anti- fungal , anti-bacterial, anti-inflamatory) it feels better but not that better (i v been using it for a week now). I bath twice a day and dry the area very well before applying the medication . It feels really uncomfortable when i sweat. what can that be??
It seems that you are having fungal infection on this area.
Along with applying triple action cream take oral anti fungal tablet like Fluconazole 150 mg once in a week for one month.
Keep that part dry, clean and healthy.
Ok and bye.
Answered: Thu, 13 Sep 2012
I find this answer helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]